# SDR ASAA2016041816518

- Difficulty date: April 18, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 53,241 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750217
- Condition: Corroded
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LEFT FLOOR SUPPORT ZEE CHANNEL SECTION APPROXIMATELY BS 727B+10-727D IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION FROM AFT PIT CARGO COMPARTMENT LT FLOOR SUPPORT 2EE CHANNEL FROM 727C+11 TO 727D ORIGINAL THICKNESS IS 0.04 TOTAL MATERIAL REMOVED ONLY 0.002 REMAINING MATERIAL 0.038 THE PANEL IS WITHIN LIMITS IAW SRM 53-00-53-1A-2.  REMOVED CORROSION FROM BS 727B+10 TO 727C+10 ORIGINAL THICKNESS IS 0.040, REMOVED MATERIAL IS 0.006, REMAINING MATERIAL IS 0.034.  THE AREA FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED DAMAGED SECTION AND FAB NEW REPAIR PARTS IAW SRM 53-00-53-2R-5.  ALODINE & PRIMED IAW SRM 51-20-01.  THEN INSTALLED IAW SRM 53-00-53-2R-5. LLT T8225V. ALODINED, PRIMED AND MARKED BLENDOUT AREAS BS 727C+11 TO 727D IAW SRM 51-20-01, SOPM 20-41-02 AND AMM 51-05-01.
